C.R. BARD, INC. (BASD) -3006260740 REFURB, SHERLOCK 3CG TCS; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Back to Search Results |
| Model Number |
9770131R |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/23/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Per biomed: cord has pulled away at the strain relief, exposing wiring.
Additional Manufacturer Narrative
The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.A history review of serial number (b)(4) showed no other similar product complaint(s) from this serial number.
Event or Problem Description
Per biomed - cord has pulled away at the strain relief, exposing wiring.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling and applicable manufacture records.Based on a review of the information, the following was concluded: the device was returned to the service facility for evaluation.During evaluation, the reported issue of cord has pulled away exposing wiring was confirmed.The reported issue is confirmed; the sherlock cable has been pulled away from the enclosure and is not recognized when inserted into a sr8.The root cause is a use-related sensor failure.